Blood pressure and hypo

Hi,Happy Easter all....Have been hypo for a few years now but this last year have been diagnosed with high blood

pressure,have been on Bisoprolol 7.5 for the Bp and Levothyroxine 75mcg (was on 100 and 125 until my doc recently dropped my dosage)for my Hypo.....Just lately I have started to feel really shakey,headachy with blurred vision at times ......Its quite scary,I', in my late 60s and have not had probs with the Thyro at all before...I do have an app with my doc in 10 days,thank goodness but am wondering if anyone has had simlar probs when taking the two meds

6 Replies

  • Have you ever had your vitamin B12, iron, ferritin, vitamin D and folate measured? I felt very ill indeed and my BP was all over the place when I had deficiencies in some of these.

  • Thankyou,they were measured a long time ago.....seeing Doc next week so I'll mention it.....x

  • There are alternative treatments for high BP other than beta blockers. You could ask your doctor if you could try something else.

    Take a look at the following from the British National Formulary (this is only viewable by people in the UK - it is blocked for anyone outside the country) :

  • The last thing you need is lowered thyroid meds

    High BP is a fact of life with hypothyroid but should not always be treated

    You need a referral to a Cardiav specialist to do a full runn of checks and properassement

    My husband was put on BP pills felt so lousy he saw Cardiac Guy who declared no way would he treat the BP but if he did he would use a very different medication

    low salt diet and exercise is a must

  • Why did your doctor lower your meds? High BP can be a symptom of under medication.

  • I saw a different Doctor as mine was on holiday....he thought my headaches and shakes were probably due to being over medicated.........I'm getting so confused with so much conflicting advice......

You may also like...